Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/32968
Title: A nonsmooth L-M method for solving the generalized nonlinear complementarity problem over a polyhedral cone
Authors: Wang, Y
Ma, F
Zhang, J
Keywords: GNCP
Stationary point
Superlinear convergence
Issue Date: 2005
Publisher: Springer
Source: Applied mathematics and optimization, 2005, v. 52, no. 1, p. 73-92 How to cite?
Journal: Applied Mathematics and Optimization 
Abstract: In this paper the generalized nonlinear complementarity problem (GNCP) defined on a polyhedral cone is reformulated as a system of nonsmooth equations. Based on this reformulation, the famous Levenberg-Marquardt (L-M) algorithm is employed to obtain its solution. Theoretical results that relate the stationary points of the merit function to the solution of the GNCP are presented. Under mild assumptions, we show that the L-M algorithm is both globally and superlinearly convergent. Moreover, a method to calculate a generalized Jacobian is given and numerical experimental results are presented.
URI: http://hdl.handle.net/10397/32968
ISSN: 0095-4616
DOI: 10.1007/s00245-005-0823-4
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

35
Last Week
0
Last month
2
Citations as of Apr 12, 2018

WEB OF SCIENCETM
Citations

36
Last Week
0
Last month
0
Citations as of Apr 13, 2018

Page view(s)

49
Last Week
0
Last month
Citations as of Apr 15, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.